| Model Number |
RBY2C1260-A |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil and a non-penumbra microcatheter.It was noted that the patient's anatomy was tortuous.During the procedure, while advancing the ruby coil through the microcatheter, the physician experienced resistance and subsequently, the ruby coil unintentionally detached inside the microcatheter.Therefore, the microcatheter containing the detached ruby coil was removed and the ruby coil was flushed out.The procedure was completed using another coil and the same microcatheter.There was no report of an adverse effect to the patient.